# SDR SWAA012337

- Difficulty date: August 19, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 41,712 hours, 39,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND EMERGENCY EXIT LIGHT COVER LOOSE ABOVE ROW 18 ABC.                           R&R LIGHT COVER PER MM.
